Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 137, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:16 PM CDT for Chippewa County, Dunn County, Eau Claire County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 4:16 PM CDT (21:16 UTC)
- Expired
- May 19, 2022, 5:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chippewa County, WI, Dunn County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:37 PM CDT | HAIL 1 | 6 W Cadott, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653
WUUS53 KMPX 192116
SVRMPX
WIC017-033-035-192200-
/O.NEW.KMPX.SV.W.0137.220519T2116Z-220519T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
416 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
East central Dunn County in west central Wisconsin...
Southern Chippewa County in west central Wisconsin...
Northern Eau Claire County in west central Wisconsin...
* Until 500 PM CDT.
* At 416 PM CDT, a severe thunderstorm was located near Elk Mound, or
8 miles west of Eau Claire, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lake Hallie around 420 PM CDT.
Altoona around 425 PM CDT.
Eau Claire, Chippewa Falls and Lake Wissota around 430 PM CDT.
Other locations in the path of this severe thunderstorm include
Cadott, Boyd and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4477 9171 4498 9172 4518 9092 4483 9093
TIME...MOT...LOC 2116Z 254DEG 42KT 4489 9161
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG3 follow-up statements
064
WWUS53 KMPX 192120
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
420 PM CDT Thu May 19 2022
WIC033-192130-
/O.CAN.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Dunn WI-
420 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Wisconsin.
LAT...LON 4483 9093 4477 9165 4500 9165 4518 9092
TIME...MOT...LOC 2120Z 270DEG 42KT 4490 9154
$$
WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
420 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...
At 420 PM CDT, a severe thunderstorm was located near Eau Claire,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Chippewa Falls, Altoona and Lake Hallie around 425 PM CDT.
Eau Claire and Lake Wissota around 430 PM CDT.
Other locations in the path of this severe thunderstorm include
Cadott, Boyd and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4483 9093 4477 9165 4500 9165 4518 9092
TIME...MOT...LOC 2120Z 270DEG 42KT 4490 9154
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG000
WWUS53 KMPX 192129
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Thu May 19 2022
WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
429 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...
At 429 PM CDT, a severe thunderstorm was located over Chippewa Falls,
or near Eau Claire, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cadott, Boyd and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4478 9151 4500 9151 4518 9092 4483 9093
TIME...MOT...LOC 2129Z 254DEG 42KT 4493 9139
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG018
WWUS53 KMPX 192140
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
440 PM CDT Thu May 19 2022
WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
440 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN CHIPPEWA AND NORTHEASTERN EAU CLAIRE COUNTIES...
At 440 PM CDT, a severe thunderstorm was located near Cadott, or 13
miles northeast of Eau Claire, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stanley, Lake Wissota, Cadott, Boyd, Ludington, Bateman and Otter
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4482 9134 4501 9133 4518 9092 4483 9093
4483 9094
TIME...MOT...LOC 2140Z 254DEG 42KT 4497 9121
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 31 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 413 PM CDT Thu May 19 2022 MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-202115- Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka- Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown- Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele- Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn- Pepin-Chippewa-Eau Claire- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are occurring and expected to continue this evening. Some of these storms will likely be severe with large hail, damaging wind gusts, and a few tornadoes possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is needed. MNZ041>043-047>050-054>058-064-065-073-202115- Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle- Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. Isolated thunderstorms possible, but severe storms are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed..
In the hours before
Local storm report, May 19, 3:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.25 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0339 PM HAIL 1 S GOLDEN VALLEY 44.98N 93.38W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0340 PM HAIL 3 SW MINNEAPOLIS 44.95N 93.30W
05/19/2022 E1.00 INCH HENNEPIN MN PUBLIC
0342 PM HAIL 1 ESE MINNEAPOLIS 44.98N 93.25W
05/19/2022 M1.00 INCH HENNEPIN MN NWS EMPLOYEE
0345 PM HAIL 4 NE RICHFIELD 44.93N 93.26W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0345 PM HAIL 1 NW FALCON HEIGHTS 45.00N 93.20W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SW FALCON HEIGHTS 44.94N 93.21W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0347 PM HAIL 4 SE MINNEAPOLIS 44.93N 93.23W
05/19/2022 U1.00 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 19, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 NNW MENDOTA HEIGHTS 44.93N 93.16W
05/19/2022 M1.75 INCH RAMSEY MN TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 4:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 NNE ROSEVILLE 45.02N 93.15W
05/19/2022 M1.25 INCH RAMSEY MN PUBLIC
&&
CEOSpecial weather statement, May 19, 4:05 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Thu May 19 2022
MNZ076-077-192130-
Le Sueur MN-Rice MN-
405 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northeastern Le
Sueur and northwestern Rice Counties through 430 PM CDT...
At 405 PM CDT, Doppler radar was tracking a strong thunderstorm near
Le Center, or 20 miles northwest of Faribault, moving northeast at 55
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Montgomery around 410 PM CDT.
New Prague around 415 PM CDT.
Lonsdale around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4440 9378 4455 9353 4454 9343 4443 9331
4433 9369
TIME...MOT...LOC 2105Z 241DEG 46KT 4441 9366
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DyeLocal storm report, May 19, 4:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 NE FALCON HEIGHTS 45.00N 93.17W
05/19/2022 M1.00 INCH RAMSEY MN TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 4:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL OAKDALE 44.99N 92.96W
05/19/2022 E2.00 INCH WASHINGTON MN PUBLIC
0359 PM HAIL 1 SE ST. PAUL 44.94N 93.07W
05/19/2022 U1.75 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0353 PM HAIL 2 N WHITE BEAR LAKE 45.09N 93.00W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0353 PM HAIL 2 N WHITE BEAR LAKE 45.09N 93.00W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0359 PM HAIL 1 E NORTH ST. PAUL 45.02N 92.97W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0403 PM HAIL 1 S ST. PAUL 44.94N 93.09W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0403 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0405 PM HAIL 2 NE WOODBURY 44.94N 92.92W
05/19/2022 M1.50 INCH WASHINGTON MN PUBLIC
0405 PM HAIL 3 NE LAKE ELMO 45.02N 92.87W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0352 PM HAIL 4 SW FALCON HEIGHTS 44.94N 93.21W
05/19/2022 U1.25 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0354 PM HAIL 1 S ST. PAUL 44.94N 93.09W
05/19/2022 U1.25 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0356 PM HAIL 4 S FALCON HEIGHTS 44.93N 93.19W
05/19/2022 E1.25 INCH RAMSEY MN PUBLIC
0400 PM HAIL 1 E NORTH ST. PAUL 45.02N 92.98W
05/19/2022 M1.25 INCH WASHINGTON MN PUBLIC
0402 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0405 PM HAIL 1 W WOODBURY 44.92N 92.95W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0405 PM HAIL 1 NE BIRCHWOOD VILLAGE 45.08N 92.96W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0345 PM HAIL 2 SE FALCON HEIGHTS 44.97N 93.17W
05/19/2022 M1.00 INCH RAMSEY MN PUBLIC
0347 PM HAIL 4 S FALCON HEIGHTS 44.94N 93.19W
05/19/2022 M1.00 INCH RAMSEY MN PUBLIC
0350 PM HAIL 1 W LITTLE CANADA 45.03N 93.11W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0350 PM HAIL 2 N ST. PAUL 44.98N 93.10W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0355 PM HAIL 3 NW MENDOTA HEIGHTS 44.92N 93.19W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0357 PM HAIL 1 S WHITE BEAR LAKE 45.05N 93.02W
05/19/2022 E1.00 INCH RAMSEY MN PUBLIC
0401 PM HAIL 1 SE ST. PAUL 44.94N 93.09W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0401 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.00 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0403 PM HAIL 2 SW STILLWATER 45.03N 92.83W
05/19/2022 U1.00 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Special Weather Statement | MPX | Barron | 45 min |
| May 18, 7:03 PM CDT | Special Weather Statement | MPX | Polk | 42 min |
| May 18, 7:05 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 25 min |
| May 18, 9:02 PM CDT | Special Weather Statement | MPX | Eau Claire | 28 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Saint Croix | 44 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 44 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 20 min |
| May 19, 4:35 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 40 min |
| May 19, 4:51 PM CDT | Special Weather Statement | MPX | Barron | 54 min |
| May 19, 5:02 PM CDT | Special Weather Statement | MPX | Rusk | 43 min |
| May 19, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 32 min |
| May 19, 5:16 PM CDT | Special Weather Statement | MPX | Pierce | 29 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Pierce | 43 min |
| May 19, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.